# SDR COMA2009010550056

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 21,680 hours, 18,220 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: 2211801001
- Condition: Fluctuates
- Location: Lt Te Flap
- Part time: 21,681 hours, 18,221 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LT FLAP INDICATION FLUCTUATES. EMERGENCY DECLARED, ACFT LANDED SAFELY.REMOVED AND REPLACED LT FLAP POSITION TRANSMITTER.
